# SDR QXEA200800065

- Difficulty date: January 14, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 23,973 hours, 34,562 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C CHECK - SUPPORT ANGLE AT APPROX STA X569.00 AT DOOR THRESHOLD AREA HAS CORROSION ON NUTPLATES AND MOUNTING SURFACE.  MAINTENANCE REMOVED NUTPLATES AND REMOVED CORROSION, INSPECTED BLEND, WITHIN LIMITS NO CRACKS NOTED.  ALODINED, PRIMED AND PAINTED.  INSTALLED NUTPLATES.
